King's College London

Research portal

Optimal control of discrete-time interval type-2 fuzzy-model-based systems with D-stability constraint and control saturation

Research output: Contribution to journalArticle

Yabin Gao, Hongyi Li, Ligang Wu, Hamid Reza Karimi, Hak Keung Lam

Original languageEnglish
Pages (from-to)409-421
Number of pages13
JournalSIGNAL PROCESSING
Volume120
Early online date2 Oct 2015
DOIs
Publication statusPublished - 1 Mar 2016

Documents

King's Authors

Abstract

This paper investigates the optimal control problem for discrete-time interval type-2 (IT2) fuzzy systems with pole constraints. An IT2 fuzzy controller is characterized by two predefined functions, and the membership functions and the premise rules of the IT2 fuzzy controller can be chosen freely. The pole assignment is considered, which is constrained in a presented disk region. Based on Lyapunov stability theory, sufficient conditions of asymptotic stability with an H performance are obtained for the discrete-time IT2 fuzzy model based (FMB) system. Based on the criterion, the desired IT2 state-feedback controller is designed to guarantee that the closed-loop system is asymptotically stable with a prescribed H performance condition and all the poles rest in the disk region. Finally, two numerical examples are shown to illustrate the effectiveness of the presented design scheme.

Download statistics

No data available

View graph of relations

© 2018 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454